Séries et intégrales de Fourier des fonctions, monotones non bornées

Szőkefalvi-Nagy, Béla: Séries et intégrales de Fourier des fonctions, monotones non bornées. Acta scientiarum mathematicarum, (13) 2. pp. 118-135. (1949)

[img] Cikk, tanulmány, mű
math_013_fasc_002_118-135.pdf

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1949
Volume: 13
Number: 2
Page Range: pp. 118-135
ISSN: 0001-6969
Language: francia
Uncontrolled Keywords: Fourier Jean Baptiste Joseph, Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr. a lábjegyzetekben
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:14
Last Modified: 2019. Sep. 20. 14:24
URI: http://acta.bibl.u-szeged.hu/id/eprint/13663

Actions (login required)

View Item View Item